# SDR HALA2019080100124

- Difficulty date: July 22, 2019
- Submitted: August 2, 2019
- Operation: Air carrier
- Aircraft: N395HA
- Make and model: Airbus A330-243
- Aircraft serial: 1469
- Aircraft time: 25,033 hours, 3,872 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fuel Line
- Condition: Contaminated
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT 395, APU INFLIGHT START UNSUCCESSFUL 1ST ATTEMPT AT FL 400, 2ND ATTEMPT AT FL 360, AND 3RD ATTEMPT AT FL 360.  PERFORMED BLEEDING OF THE APU FUEL LINE.
